Abstract and Applied Analysis

Boundedness for a Class of Singular Integral Operators on Both Classical and Product Hardy Spaces

Chaoqiang Tan

Full-text: Open access

Abstract

We found that the classical Calderón-Zygmund singular integral operators are bounded on both the classical Hardy spaces and the product Hardy spaces. The purpose of this paper is to extend this result to a more general class. More precisely, we introduce a class of singular integral operators including the classical Calderón-Zygmund singular integral operators and show that they are bounded on both the classical Hardy spaces and the product Hardy spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 987214, 7 pages.

Dates
First available in Project Euclid: 7 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412687020

Digital Object Identifier
doi:10.1155/2014/987214

Mathematical Reviews number (MathSciNet)
MR3176784

Citation

Tan, Chaoqiang. Boundedness for a Class of Singular Integral Operators on Both Classical and Product Hardy Spaces. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 987214, 7 pages. doi:10.1155/2014/987214. https://projecteuclid.org/euclid.aaa/1412687020


Export citation

References

  • C. Fefferman and E. M. Stein, “${H}^{p}$ spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972.
  • R. F. Gundy and E. M. Stein, “${H}^{p}$ theory for the poly-disc,” Proceedings of the National Academy of Sciences of the United States of America, vol. 76, no. 3, pp. 1026–1029, 1979.
  • L. Carleson, “A counterexample for measures bounded on Hp for the bi-disc,” Mittag Leffler Report 7, 1974.
  • S. Y. Chang and R. Fefferman, “A continuous version of duality of ${H}^{1}$ with BMO on the bidisc,” Annals of Mathematics, vol. 112, no. 1, pp. 179–201, 1980.
  • S. Y. Chang and R. Fefferman, “Some recent developments in Fourier analysis and ${H}^{p}$-theory on product domains,” Bulletin of the American Mathematical Society, vol. 12, no. 1, pp. 1–43, 1985.
  • C. Q. Tan, “Boundedness of classical Calderón-Zygmund convolution operators on product Hardy space,” Mathematical Research Letters, vol. 20, no. 3, pp. 591–599, 2013.
  • R. Fefferman, “Calderón-Zygmund theory for product domains: ${H}^{p}$ spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 83, no. 4, pp. 840–843, 1986.
  • C. Q. Tan, “Singular integral operators between the classical type and the product type,” Acta Scientiarum Naturalium Universitatis Sunyatseni, vol. 51, no. 5, pp. 58–62, 2012.
  • Y. S. Han, G. Z. Lu, and K. Zhao, “Discrete Calderón's identity, atomic decomposition and boundedness criterion of operators on multiparameter hardy spaces,” Journal of Geometric Analysis, vol. 20, no. 3, pp. 670–689, 2010.
  • Y.-S. Han, “Plancherel-Pólya type inequality on spaces of homogeneous type and its applications,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3315–3327, 1998.
  • E. M. Stein, “Note on singular integrals,” Proceedings of the American Mathematical Society, vol. 8, pp. 250–254, 1957. \endinput